# SDR SWIA2020033049528

- Difficulty date: March 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 LBL18 VERTICAL POST CRACKED AT THE OUTBOARD AFT LOWER RIVET   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE FS409+128 LBL18 VERITCAL POST REF BOMBARDIER REO.  COMPLIED WITH ST, LEAK CHECKS GOOD.
